I always think I am going to have a seizure, everytime I get a headache or a fuzzy feeling even if I feel off that immediately goes to my head. It was one of the serious side effects that stood out to me the most, could this just be my anxiety? Am I crazy? Haha I'm just blah my counselor wants to up my dose since I am on the lowest dose already. Thanks
I would recommend discussing how the Zoloft is making you feel with your counselor as soon as possible. It sounds as if are probably aware of the risks for Seratonin Syndrome already (commonly associated with SSRI use) and I would inquire whether you may be particularly sensitive to this possibility.
Please also listen to your body; it may be better to switch antidepressants rather than raise the level of one you already are experiencing adverse effects from with little to no therapeutic benefit. Switching to a low starter dose of another Antidepressant (ie. Prozac, Lexapro, Effexor, Wellbutrin, etc.) may be a better option for you at this point... And please remember you always have the right to get a second opinion from another doctor.
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Are headaches seizures, mood swings, side effects of Lupron, how long will they last once stop meds?
Posted 16 Feb 2011 • 2 answers
Posted 17 May 2013 • 3 answers
Posted 17 Apr 2015 • 1 answer
Posted 13 Mar 2017 • 1 answer
Posted 19 Apr 2017 • 1 answer